MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.This report is being filed on an international product, list number 2p24 that has a similar product distributed in the us, list number 2p24, which is 510k exempt.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 instrument for one 53-year-old female patient.The following data was provided (mmol/l): sid (b)(6) initial result 2.86 mmol/l, repeated 0.87 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the architect c4000 processing module, serial number (b)(6), cleaned the cuvettes and replaced the tubing, peristaltic head (rohs).The replacement of the tubing, peristaltic head (rohs) resolved the issue.The instrument service history review did not identify any additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending did not identify any trends for the architect c4000 processing module with regards to the customer reported event.A review of trending data associated with the tubing, peristaltic head (rohs) did not identify any trends.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect c4000 processing module, serial number (b)(6) or the tubing, peristaltic head (rohs) were identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium results generated on the architect c4000 instrument for one 53-year-old female patient.The following data was provided (mmol/l): (b)(6) initial result 2.86 mmol/l, repeated 0.87 mmol/l.No impact to patient management was reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23826872
Report Number3016438761-2025-00733
Device Sequence Number20081856
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, 73190UD00; CC MAGNESIUM (1000T), 03P68-24, 73190UD00
Patient Age53 YR
Patient SexFemale